About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 395710, 5 pages
http://dx.doi.org/10.1155/2014/395710
Research Article

Picard Successive Approximation Method for Solving Differential Equations Arising in Fractal Heat Transfer with Local Fractional Derivative

1College of Science, Hebei United University, Tangshan, China
2College of Mechanical Engineering, Yanshan University, Qinhuangdao, China
3School of Civil Engineering and Architecture, Chongqing Jiaotong University, Chongqing 400074, China
4Faculty of Basic Sciences, Department of Mathematics, Ayatollah Amoli Branch, Islamic Azad University, Amol 4615143358, Iran
5Department of Mathematics, University of Salerno, Via Ponte don Melillo, Fisciano, 84084 Salerno, Italy
6Qinggong College, Hebei United University, Tangshan 063000, China

Received 12 December 2013; Accepted 1 January 2014; Published 11 February 2014

Academic Editor: Ming Li

Copyright © 2014 Ai-Min Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Crank and P. Nicolson, “A practical method for numerical evaluation of solutions of partial differential equations of the heat-conduction type,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 43, pp. 50–67, 1947. View at Zentralblatt MATH · View at MathSciNet
  2. T. M. Shih, “A literature survey on numerical heat transfer,” Numerical Heat Transfer, vol. 5, no. 4, pp. 369–420, 1982. View at Publisher · View at Google Scholar · View at Scopus
  3. B. C. Choi and S. W. Churchill, “A technique for obtaining approximate solutions for a class of integral equations arising in radiative heat transfer,” International Journal of Heat and Fluid Flow, vol. 6, no. 1, pp. 42–48, 1985. View at Publisher · View at Google Scholar · View at Scopus
  4. Y. Z. Povstenko, “Fractional heat conduction equation and associated thermal stress,” Journal of Thermal Stresses, vol. 28, no. 1, pp. 83–102, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  5. M. Dehghan, “The one-dimensional heat equation subject to a boundary integral specification,” Chaos, Solitons & Fractals, vol. 32, no. 2, pp. 661–675, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Y. Ioannou, M. M. Fyrillas, and C. Doumanidis, “Approximate solution to Fredholm integral equations using linear regression and applications to heat and mass transfer,” Engineering Analysis with Boundary Elements, vol. 36, no. 8, pp. 1278–1283, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  7. S. Nadeem and N. S. Akbar, “Effects of heat transfer on the peristaltic transport of MHD Newtonian fluid with variable viscosity: application of adomian decomposition method,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 11, pp. 3844–3855, 2009. View at Publisher · View at Google Scholar
  8. A.-M. Wazwaz and M. S. Mehanna, “The combined Laplace-Adomian method for handling singular integral equation of heat transfer,” International Journal of Nonlinear Science, vol. 10, no. 2, pp. 248–252, 2010. View at Zentralblatt MATH · View at MathSciNet
  9. S. Abbasbandy, “The application of homotopy analysis method to nonlinear equations arising in heat transfer,” Physics Letters A, vol. 360, no. 1, pp. 109–113, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. B. Raftari and K. Vajravelu, “Homotopy analysis method for MHD viscoelastic fluid flow and heat transfer in a channel with a stretching wall,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 11, pp. 4149–4162, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. A. A. Joneidi, D. D. Ganji, and M. Babaelahi, “Differential transformation method to determine fin efficiency of convective straight fins with temperature dependent thermal conductivity,” International Communications in Heat and Mass Transfer, vol. 36, no. 7, pp. 757–762, 2009. View at Publisher · View at Google Scholar · View at Scopus
  12. C. Cattani and E. Laserra, “Spline-wavelets techniques for heat propagation,” Journal of Information & Optimization Sciences, vol. 24, no. 3, pp. 485–496, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. N. Simões, A. Tadeu, J. António, and W. Mansur, “Transient heat conduction under nonzero initial conditions: a solution using the boundary element method in the frequency domain,” Engineering Analysis with Boundary Elements, vol. 36, no. 4, pp. 562–567, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  14. J. Hristov, “Approximate solutions to fractional sub-diffusion equations: the heat-balance integral method,” The European Physical Journal, vol. 193, no. 1, pp. 229–243, 2011. View at Publisher · View at Google Scholar · View at Scopus
  15. J. Hristov, “Heat-balance integral to fractional (half-time) heat diffusion sub-model,” Thermal Science, vol. 14, no. 2, pp. 291–316, 2010. View at Publisher · View at Google Scholar · View at Scopus
  16. D. D. Ganji and H. Sajjadi, “New analytical solution for natural convection of Darcian fluid in porous media prescribed surface heat flux,” Thermal Science, vol. 15, no. 2, pp. 221–227, 2011. View at Publisher · View at Google Scholar
  17. X. J. Yang and D. Baleanu, “Fractal heat conduction problem solved by local fractional variation iteration method,” Thermal Science, vol. 17, no. 2, pp. 625–628, 2013. View at Publisher · View at Google Scholar
  18. X.-J. Yang, “Picard’s approximation method for solving a class of local fractional Volterra integral equations,” Advances in Intelligent Transportation Systems, vol. 1, no. 3, pp. 67–70, 2012.
  19. R. R. Nigmatullin, “The realization of the generalized transfer equation in a medium with fractal geometry,” Physica Status Solidi B, vol. 133, no. 1, pp. 425–430, 1986. View at Publisher · View at Google Scholar · View at Scopus
  20. K. Davey and R. Prosser, “Analytical solutions for heat transfer on fractal and pre-fractal domains,” Applied Mathematical Modelling, vol. 37, no. 1-2, pp. 554–569, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  21. X. J. Yang, Advanced Local Fractional Calculus and Its Applications, World Science, New York, NY, USA, 2012.
  22. Y. Z. Zhang, A. M. Yang, and X.-J. Yang, “1-D heat conduction in a fractal medium: a solution by the local fractional Fourier series method,” Thermal Science, vol. 17, no. 3, pp. 953–956, 2013. View at Publisher · View at Google Scholar
  23. M.-S. Hu, D. Baleanu, and X.-J. Yang, “One-phase problems for discontinuous heat transfer in fractal media,” Mathematical Problems in Engineering, vol. 2013, Article ID 358473, 3 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  24. X. J. Yang, Local Fractional Functional Analysis and Its Applications, Asian Academic, Hong Kong, 2011.
  25. M. Li and W. Zhao, “On bandlimitedness and lag-limitedness of fractional Gaussian noise,” Physica A, vol. 392, no. 9, pp. 1955–1961, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  26. M. Li, “Approximating ideal filters by systems of fractional order,” Computational and Mathematical Methods in Medicine, vol. 2012, Article ID 365054, 6 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. M. Li and W. Zhao, “On 1/f noise,” Mathematical Problems in Engineering, vol. 2012, Article ID 673648, 23 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. M. H. Heydari, M. R. Hooshmandasl, F. M. Maalek Ghaini, and M. Li, “Chebyshev wavelets method for solution of nonlinear fractional integro-differential equations in a large interval,” Advances in Mathematical Physics, vol. 2013, Article ID 482083, 12 pages, 2013. View at Publisher · View at Google Scholar
  29. S. S. Ray and R. K. Bera, “Analytical solution of a fractional diffusion equation by Adomian decomposition method,” Applied Mathematics and Computation, vol. 174, no. 1, pp. 329–336, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. Q. Wang, “Numerical solutions for fractional KdV-Burgers equation by Adomian decomposition method,” Applied Mathematics and Computation, vol. 182, no. 2, pp. 1048–1055, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet